Alert archive / Wisconsin / River Flood Warnings in 2009

River Flood Warning 55, NWS Milwaukee, WI

June 20, 2009Racine County, Wisconsin

NWS Milwaukee, WI issued this river flood warning at Jun 20, 2009, 12:25 AM CDT for Racine County, Wisconsin. It took effect at Jun 20, 2009, 3:50 AM CDT. It was in force for 27 min.

The area

The counties it named.

The facts

Issued
Jun 20, 2009, 12:25 AM CDT (05:25 UTC)
In effect from
Jun 20, 2009, 3:50 AM CDT
Expired
Jun 20, 2009, 4:17 AM CDT
In force
27 min
Issued by
NWS Milwaukee, WI
Flood severity
Minor

County Racine County, WI

The radar

The Milwaukee radar (KMKX), 66 km from the middle of the area, began a volume at 05:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Root River Canal near Raymond (RAYW3).

Action stage
7 ft
Minor stage
9 ft
Moderate stage
11 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04087233, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KMKX 200525
FLWMKX
 
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1225 AM CDT SAT JUN 20 2009

...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN...

  ROOT RIVER CANAL AT RAYMOND AFFECTING RACINE COUNTY

WIC101-201725-
/O.NEW.KMKX.FL.W.0055.090620T0850Z-090621T1650Z/
/RAYW3.1.ER.090620T0850Z.090620T1800Z.090621T0450Z.NO/
1225 AM CDT SAT JUN 20 2009

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ROOT RIVER CANAL AT RAYMOND.
* FROM EARLY THIS MORNING TO SUNDAY MORNING...OR UNTIL THE WARNING IS
  CANCELLED.
* AT 11:00 PM FRIDAY THE STAGE WAS 8.5 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.0 FEET. 
* IMPACT...AT 9.3 FEET...A STAGE OF 9.3 FEET CAN BE CONSIDERED TO BE 
  ABOUT A 2 YEAR FLOOD

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          
-               FLOOD  FULL      OBSERVED         
LOCATION       STAGE  STAGE    STAGE/TIME
 
RAYMOND          9.0   7.0   8.48 11 PM 06/19

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
RAYMOND          8.48  11 PM 06/19       M       9.44 01 PM 06/20

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED
SITES...

(RAYW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
RAYMOND: 7 PM-1 AM   0.62
RAYMOND: 1 AM-7 AM   0.00
RAYMOND: 7 AM-1 PM   0.00
RAYMOND: 1 PM-7 PM   0.00

$$
REM
1 follow-up statement
000 
WGUS43 KMKX 200917
FLWMKX
 
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
417 AM CDT SAT JUN 20 2009

WIC101-200947-
/O.CAN.KMKX.FL.W.0055.000000T0000Z-090621T1650Z/
/RAYW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
417 AM CDT SAT JUN 20 2009

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED A 

* FLOOD WARNING FOR THE ROOT RIVER CANAL AT RAYMOND.
* AT  3:00 AM SATURDAY THE STAGE WAS 8.6 FEET. 
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 9.0 FEET. 
* IMPACT...AT 9.0 FEET...WATER IS OVER A BASEBALL FIELD NEAR 6 MILE 
  ROAD. IN GENERAL...THE EFFECTS OF FLOODING AT STAGES ABOVE 9 FEET 
  ARE TO RURAL LAND AND AGRICULTURAL LAND

&&

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED 
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST          
-               FLOOD  FULL      OBSERVED         
LOCATION       STAGE  STAGE    STAGE/TIME
 
RAYMOND          9.0   7.0   8.62 03 AM 06/20

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
 
RAYMOND          8.62  03 AM 06/20       M       8.77 01 PM 06/20

...BELOW IS PREDICTED PRECIPITATION INFORMATION FOR THE LISTED
SITES...

(RAYW3)  6-HOUR PRECIPITATION AMOUNTS (IN.)
RAYMOND: 7 PM-1 AM   0.62
RAYMOND: 1 AM-7 AM   0.00
RAYMOND: 7 AM-1 PM   0.00
RAYMOND: 1 PM-7 PM   0.00

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Jun 19, 2:52 PM CDT, 9 hours 33 minutes earlier.

Area forecast discussion, Jun 19, 2:52 PM CDT, 9 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
252 PM CDT FRI JUN 19 2009

.DISCUSSION...FORECAST FOCUS ON THUNDERSTORMS REDEVELOPING LATE THIS
AFTERNOON/EVENING THEN ON MUCH WARMER TEMPS FOR NEXT WEEK.

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT.

MAIN FOCUS ON THE SHORT TERM IS OBVIOUSLY THIS EVENING. THE FINAL IN
A SERIES OF UPPER LEVEL DISTURBANCES LATE THIS WEEK IS EVIDENT ON
RADAR AND SATELLITE OVER EASTERN NEBRASKA AND WESTERN IOWA AT 19Z.
THIS FEATURE WILL PROPAGATE EAST NORTHEAST ACROSS SOUTHERN WISCONSIN
THIS EVENING. CLOUDS IN ASSOCIATION WITH THIS MORNING/S MCS HAVE
CLEARED ACROSS THE CWA EARLY THIS AFTERNOON AND INSTABILITY IS
ALREADY RAPIDLY RECOVERING ACROSS ERN IA AND SWRN WI. VIGOROUS
THUNDERSTORM DEVELOPMENT HAS JUST BEGUN OVER SOUTHEAST NEBRASKA AND
THIS IS EXPECTED TO FOLLOW THE BEST CAPE GRADIENT OVER SOUTHERN WI
THIS EVENING. BULK SHEAR OF 35-40 KNOTS WILL REMAIN IN PLACE FOR THE
EVENING HOURS...SO SOME OF THESE STORMS WILL BECOME OR REMAIN SEVERE
AS THEY TRACK ACROSS THE CWA.

THE 00Z 3KM ARW WRF REFLECTIVITY DISPLAYED THE EVOLUTION OF THE
MORNING MCS ALMOST PERFECTLY...AND CONTINUES TO DO SO FOR THE NEXT
SHORT WAVE. THAT MODEL EXPLODES CONVECTION ACROSS THE CWA AROUND 22Z
AND I HAVE A HARD TIME NOT BELIEVING IT. THE NAM QPF FIELDS ARE NOT
REALLY RELIABLE GIVEN WHAT CURRENTLY IS HAPPENING...BUT THE GFS AND
ECMWF ARE CLOSER. WILL GO CATEGORICAL POPS THIS EVENING FOR MOST OF
THE AREA...WITH NUMEROUS WORDING IN THE NORTH.

THE MAIN THREAT WITH THE NEXT ROUND OF STORMS IS HEAVY RAIN AND
FLASH FLOODING. WIDESPREAD RAINFALL AMOUNTS OF 3-5 INCHES WERE
REPORTED LAST NIGHT...AND ANOTHER 2-3 INCHES WILL BE POSSIBLE
TONIGHT. BACKBUILDING STORMS WITH MBE VELOCITIES OF 5-15
KNOTS...INCREASING 850 MB JET POINTED TOWARD CWA AND THE LEFT EXIT
REGION OF THE UPPER JET CENTERED OVER THE CWA...PRECIPITABLE WATER
VALUES OF 1.8-2.0 INCHES /170 PERCENT ABOVE NORMAL/...AND A WARM
CLOUD DEPTH OF ALMOST 14KFT ALL SUPPORT A SERIOUS THREAT OF FLASH
FLOODING. HAVE ALREADY ISSUED A FLASH FLOOD WATCH FOR THE SOUTHERN
TWO TIERS OF COUNTIES WHERE THE HEAVIEST RAIN FELL UNTIL MIDNIGHT.
FLASH FLOOD GUIDANCE HAS BEEN HACKED CONSIDERABLY SINCE YESTERDAY
AFTERNOON...WITH MILWAUKEE COUNTY NOW BEING 1.7 INCHES WITHIN 6
HOURS AND 1.0 INCH IN ONE HOUR. IF ANOTHER SEVERAL INCHES FALL ON
THOSE SAME FAVORED AREAS...SIGNIFICANT FLASH FLOODING CAN BE
EXPECTED.

THUNDERSTORMS SHOULD END QUICKLY BY MIDNIGHT. NO COLD AIR ADVECTION
IS EXPECTED BEHIND THIS FRONT. WITH MOSTLY SUNNY SKIES AND 925 MB
TEMPS AROUND 22C...EXPECT HIGHS IN THE UPPER 80S FOR SATURDAY.

ANOTHER SHORT WAVE WILL APPROACH THE WESTERN GREAT LAKES LATE SUNDAY
AFTERNOON AND SUNDAY NIGHT. SOME CAPE IS PRESENT DURING THIS TIME TO
INCLUDE A CHANCE OF THUNDER...ESPECIALLY SUNDAY NIGHT. THE WAVE
WILL THEN KICK EAST BY MONDAY AND THE HEAT BEGINS.

.LONG TERM...MONDAY THROUGH NEXT FRIDAY.

MAIN STORY IN THE EXTENDED IS A POTENTIALLY PROLONGED PERIOD OF VERY
WARM OR HOT WEATHER FOR MUCH OF NEXT WEEK. THERMAL RIDGE WILL PARK
ITSELF OVER THE WESTERN GREAT LAKES FROM MONDAY THROUGH AT LEAST
WEDNESDAY. I PREFERRED THE ECMWF DEPICTION OF THE RIDGE...WHICH IS
WHAT HPC FAVORED AS WELL. GFS BREAKS DOWN THE RIDGE PERIODICALLY
WITH MCS FORMATION...BUT I BELIEVE IT WILL BE TOO CAPPED AND ANY
MCS/S WILL RIDE WELL TO THE NORTH OF THE STATE. THICKNESSES AROUND
580 DAM AND HEIGHTS APPROACH 588. NAM...DGEX...AND ECMWF 2 M TEMPS
ALREADY RISE INTO THE LOWER 90S MONDAY WITH 925 TEMPS IN THE 26-28C
RANGE. WITH LITTLE WIND TO WIC HEAT FROM THE SURFACE /CAUSING SUPER
ADIABATIC PROFILE/...COULD SEE SOME MID 90S IN PLACES. WEAK FLOW
WILL PROMOTE THE LAKE BREEZE EACH DAY...BUT IT SHOULD BE CONFINED
FAIRLY CLOSE TO THE SHORE...ESPECIALLY AS THE LAKE WATER WARMS. DEW
POINTS IN THE 60S WILL MAKE IT FEEL A LITTLE WARMER. OVERNIGHT LOWS
COULD REMAIN WELL INTO THE 70S AS SHOWN IN 2 M TEMPS. CONDITIONS
REMAIN VERY SIMILAR THROUGH WEDNESDAY BEFORE THE RIDGE BEGINS TO
BREAK DOWN AS THE NEXT TROUGH APPROACHES AND BRINGS THE NEXT CHANCE
FOR THUNDERSTORMS.

&&

.AVIATION...SHOWERS AND TSTORMS ARE EXPECTED AGAIN LATE THIS
AFTERNOON THROUGH TONIGHT AS A SHORTWAVE TROUGH AND LOW PRESSURE
AREA/FRONT MOVE ACROSS THE REGION ONCE AGAIN. AREAS OF MVFR CIGS AND
VSBYS ARE EXPECTED THROUGHOUT THE DAY AND NIGHT BUT WILL BECOME IFR
IN THE MORE INTENSE TSTORMS.

IN THE WAKE OF THE TROUGH/FRONT...EXPECT A FEW VFR CLOUDS DUE TO
RESIDUAL MOISTURE AND DIURNAL HEATING ON SAT. WINDS ALONG THE LAKE
MAY BE HIGHER OVERNIGHT THROUGH SATURDAY MORNING DUE TO THE STRONGER
PRESSURE GRADIENT OF THE INTENSIFYING LOW AS IT PASSES OVER LAKE
MICHIGAN.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR WIZ062>072.

LM...NONE.
&&

SHORT/LONG TERM...18 BORGHOFF
AVIATION/MARINE...13 MRC
Hazardous weather outlook, Jun 19, 7:50 PM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
750 PM CDT FRI JUN 19 2009

WIZ046-047-051-052-056>060-062>072-210100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
750 PM CDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL GRADUALLY DIMINISH ACROSS SOUTHERN WISCONSIN
TONIGHT. THE THREAT FOR SEVERE WEATHER HAS ENDED.

HEAVY RAINFALL OF ONE TO TWO INCHES MAY ACCOMPANY THE
THUNDERSTORMS PRODUCING AREAS OF FLASH FLOODING. A FLASH FLOOD
WATCH IS IN EFFECT UNTIL MIDNIGHT ALONG AND SOUTH OF A LINE FROM
SPRING GREEN TO WAUNAKEE TO WATERTOWN AND GLENDALE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

SMALL CHANCES OF THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY
AFTERNOON AND SUNDAY NIGHT...WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING.

LMZ643>646-210100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
750 PM CDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DIMINISH ACROSS THE NEARSHORE WATERS BY 2 AM.
THESE THUNDERSTORMS MAY YET CAUSE A FEW WIND GUSTS TO 30 KNOTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

SMALL CHANCES OF THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY
NIGHT...WEDNESDAY NIGHT AND THURSDAY.

WWW.WEATHER.GOV/MKX

MBK

In the hours before

Local storm report, Jun 19, 9:11 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
911 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY RAIN       MILWAUKEE INTERNATIONAL 42.96N 87.90W
06/19/2009  M3.65 INCH       MILWAUKEE          WI   ASOS

            24 HOUR RAINFALL.

0900 PM     HEAVY RAIN       NEW GLARUS              42.81N 89.63W
06/19/2009  M4.12 INCH       GREEN              WI   MESONET

            24 HOUR RAINFALL.

0900 PM     HEAVY RAIN       RACINE                  42.73N 87.78W
06/19/2009  M6.93 INCH       RACINE             WI   MESONET

            CW1057 APRS 24 HOUR RAINFALL.

&&

CRAVEN
Local storm report, Jun 19, 9:26 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
926 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY RAIN       2 NW GREENFIELD         42.98N 88.03W
06/19/2009  M1.82 INCH       MILWAUKEE          WI   MESONET

            2 HOUR RAINFALL...GNDW3 MMSD GAUGE.

0900 PM     HEAVY RAIN       3 E OAK CREEK           42.88N 87.84W
06/19/2009  M1.62 INCH       MILWAUKEE          WI   MESONET

            2 HOUR RAINFALL...OKKW3 MMSD GAUGE.

0900 PM     HEAVY RAIN       HALES CORNERS           42.94N 88.05W
06/19/2009  M2.09 INCH       MILWAUKEE          WI   MESONET

            2 HOUR RAINFALL...HCRW3 MMSD GAUGE.

&&

CRAVEN
Local storm report, Jun 19, 9:49 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
949 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HEAVY RAIN       2 SE CAMP LAKE          42.51N 88.12W
06/19/2009  M3.48 INCH       KENOSHA            WI   MESONET

            2 HOUR RAINFALL...TREVR.

&&

CRAVEN
Local storm report, Jun 19, 10:35 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1035 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     FLASH FLOOD      KENOSHA                 42.58N 87.82W
06/19/2009                   KENOSHA            WI   COUNTY OFFICIAL

            MULTIPLE WATER RESCUES FROM VEHICLES CAUGHT IN STANDING
            WATER OVER ROADS IN THE CITY OF KENOSHA AND THROUGHOUT
            THE COUNTY. MANY ROADS COVERED BY STANDING WATER IN THE
            TOWNS OF BRISTOL...PLEASANT PRAIRIE AND SALEM TOWNSHIP
            FROM HEAVY RAINS THAT FELL BETWEEN 7 PM AND 10 PM CDT.

&&

REM
Local storm report, Jun 19, 10:37 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1037 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     HAIL             1 E MARQUETTE           43.75N 89.12W
06/19/2009  M0.75 INCH       GREEN LAKE         WI   FIRE DEPT/RESCUE

            DIME SIZE HAIL REPORTED BY FIRE DEPT

0550 PM     TSTM WND DMG     6 W KENOSHA             42.58N 87.93W
06/19/2009                   KENOSHA            WI   BROADCAST MEDIA

            HWY K BLOCKED BETWEEN 121ST AND 126TH BY FALLEN TREES

0550 PM     FUNNEL CLOUD     2 N PLEASANT PRAIRIE    42.58N 87.93W
06/19/2009                   KENOSHA            WI   PUBLIC

            1 MI W OF INTERSECTION OF HWY 50 AND 31 PUBLIC REPORTED
            FUNNEL CLOUD WITH ROTATION...CORRECTED FOR LOCATION

0550 PM     TSTM WND GST     6 W KENOSHA             42.58N 87.93W
06/19/2009  M56.00 MPH       KENOSHA            WI   ASOS

            KENOSHA AIRPORT ASOS

0550 PM     HAIL             PLEASANT PRAIRIE        42.55N 87.93W
06/19/2009  M1.00 INCH       KENOSHA            WI   TRAINED SPOTTER

            AT HWY 50 AND 104TH ST

0550 PM     HAIL             PLEASANT PRAIRIE        42.55N 87.93W
06/19/2009  E0.88 INCH       KENOSHA            WI   TRAINED SPOTTER

            ALSO STRONG WINDS...POWER OUT

0555 PM     HAIL             PLEASANT PRAIRIE        42.55N 87.93W
06/19/2009  M1.00 INCH       KENOSHA            WI   TRAINED SPOTTER

            I94 NEAR STH 165...ALSO WIND GUSTS AROUND 60 TO 70 MPH

0603 PM     HAIL             1 S BRISTOL             42.54N 88.05W
06/19/2009  M0.75 INCH       KENOSHA            WI   EMERGENCY MNGR

0608 PM     HAIL             1 W KENOSHA             42.58N 87.84W
06/19/2009  M0.75 INCH       KENOSHA            WI   TRAINED SPOTTER

            HWYS K AND 31

0610 PM     HAIL             5 W KENOSHA             42.58N 87.92W
06/19/2009  M1.00 INCH       KENOSHA            WI   TRAINED SPOTTER

0610 PM     TORNADO          5 W KENOSHA             42.58N 87.92W
06/19/2009                   KENOSHA            WI   TRAINED SPOTTER

            2 SPOTTER REPORTS OF A TORNADO WITH MODERATE TREE DAMAGE

0610 PM     TSTM WND DMG     4 S KENOSHA             42.53N 87.82W
06/19/2009                   KENOSHA            WI   BROADCAST MEDIA

            LARGE TREES BLOWN DOWN

0610 PM     HAIL             2 W KENOSHA             42.58N 87.86W
06/19/2009  M1.00 INCH       KENOSHA            WI   TRAINED SPOTTER

            AT 52ND ST AND HWY 158

0618 PM     TSTM WND DMG     2 S PLEASANT PRAIRIE    42.52N 87.93W
06/19/2009                   KENOSHA            WI   TRAINED SPOTTER

            TREE DAMAGE AND POWER OUTAGES

0636 PM     HEAVY RAIN       2 N STURTEVANT          42.73N 87.90W
06/19/2009  M1.10 INCH       RACINE             WI   TRAINED SPOTTER

            RAINFALL OVER THE LAST 1.5 HOURS...WATER PONDING ON LOCAL
            ROADS.

0641 PM     FLASH FLOOD      PLEASANT PRAIRIE        42.55N 87.93W
06/19/2009                   KENOSHA            WI   LAW ENFORCEMENT

            WEST FRONTAGE ROAD NORTH OF S. 165 IS FLOODED...VEHICLE
            STRANDED IN THE WATER.

0645 PM     FLASH FLOOD      PLEASANT PRAIRIE        42.55N 87.93W
06/19/2009                   KENOSHA            WI   EMERGENCY MNGR

            STREETS FLOODED

0645 PM     FLASH FLOOD      KENOSHA                 42.58N 87.82W
06/19/2009                   KENOSHA            WI   EMERGENCY MNGR

            WATER UP TO WINDOWS OF CAR...STREETS FLOODED

0645 PM     FLASH FLOOD      BRISTOL                 42.56N 88.05W
06/19/2009                   KENOSHA            WI   EMERGENCY MNGR

            STREETS FLOODED AND IMPASSABLE

0656 PM     FLASH FLOOD      1 NW KENOSHA            42.59N 87.83W
06/19/2009                   KENOSHA            WI   AMATEUR RADIO

            MINOR STREET FLOODING REPORTED

0700 PM     HEAVY RAIN       2 SE CAMP LAKE          42.51N 88.12W
06/19/2009  M3.48 INCH       KENOSHA            WI   MESONET

            2 HOUR RAINFALL...TREVR.

0703 PM     TSTM WND DMG     5 E BELOIT              42.52N 88.92W
06/19/2009                   ROCK               WI   LAW ENFORCEMENT

            TREES REPORTED DOWN AROUND BELOIT AND EAST INTO THE
            TURTLE TOWNSHIP.

0706 PM     HEAVY RAIN       1 NW KENOSHA            42.59N 87.83W
06/19/2009  M2.00 INCH       KENOSHA            WI   AMATEUR RADIO

            2 INCHES FELL IN LAST HOUR

0710 PM     TSTM WND DMG     ELKHORN                 42.67N 88.54W
06/19/2009                   WALWORTH           WI   LAW ENFORCEMENT

            TREES REPORTED DOWN NEAR ELKHORN. TIME IS APPROXIMATE
            BASED ON RADAR.

0753 PM     FLASH FLOOD      WAUKESHA                43.01N 88.24W
06/19/2009                   WAUKESHA           WI   PUBLIC

            WAIST DEEP WATER...NUMEROUS ROADS COMPLETELY FLOODED AND
            IMPASSABLE ON SOUTHSIDE

0801 PM     FLASH FLOOD      2 SE WAUKESHA           42.99N 88.21W
06/19/2009                   WAUKESHA           WI   AMATEUR RADIO

            FOX RIVER OUT OF ITS BANKS...VEHICLES FLOATING IN
            DOWNTOWN WAUKESHA DUE TO THE FLOOD WATERS

0815 PM     FLASH FLOOD      WALWORTH                42.53N 88.60W
06/19/2009                   WALWORTH           WI   LAW ENFORCEMENT

            SOME FAST MOVING WATERS FLOWING OVER COUNTY ROADS IN THE
            TOWNSHIP OF WALWORTH.

0820 PM     FLASH FLOOD      6 SW KENOSHA            42.52N 87.90W
06/19/2009                   KENOSHA            WI   LAW ENFORCEMENT

            3 TO 4 FEET OF MOVING WATER OVER I-94 AT HWY 165.
            SOUTHBOUND LANES OF THE INTERSTATE IS CLOSED.

0830 PM     FLASH FLOOD      1 NE NEW BERLIN         42.98N 88.12W
06/19/2009                   WAUKESHA           WI   TRAINED SPOTTER

            NUMEROUS ROADS FLOODED BETWEEN SUNNYSLOPE ROAD...LINCOLN
            AVENUE...BROOKLAND ROAD...AND GLENDALE DRIVE.

0858 PM     HEAVY RAIN       WEST ALLIS              43.01N 88.03W
06/19/2009  M1.30 INCH       MILWAUKEE          WI   TRAINED SPOTTER

            2 HOUR RAINFALL. STREET FLOODING AND LOTS OF STANDING
            WATER IN YARDS.

0900 PM     HEAVY RAIN       MILWAUKEE INTERNATIONAL 42.96N 87.90W
06/19/2009  M3.65 INCH       MILWAUKEE          WI   ASOS

            24 HOUR RAINFALL.

0900 PM     HEAVY RAIN       RACINE                  42.73N 87.78W
06/19/2009  M6.93 INCH       RACINE             WI   MESONET

            CW1057 APRS 24 HOUR RAINFALL.

0900 PM     HEAVY RAIN       2 NW GREENFIELD         42.98N 88.03W
06/19/2009  M1.82 INCH       MILWAUKEE          WI   MESONET

            2 HOUR RAINFALL...GNDW3 MMSD GAUGE.

0900 PM     HEAVY RAIN       3 E OAK CREEK           42.88N 87.84W
06/19/2009  M1.62 INCH       MILWAUKEE          WI   MESONET

            2 HOUR RAINFALL...OKKW3 MMSD GAUGE.

0900 PM     HEAVY RAIN       HALES CORNERS           42.94N 88.05W
06/19/2009  M2.09 INCH       MILWAUKEE          WI   MESONET

            2 HOUR RAINFALL...HCRW3 MMSD GAUGE.

0900 PM     HEAVY RAIN       NEW GLARUS              42.81N 89.63W
06/19/2009  M4.12 INCH       GREEN              WI   MESONET

            24 HOUR RAINFALL.

1010 PM     FLASH FLOOD      KENOSHA                 42.58N 87.82W
06/19/2009                   KENOSHA            WI   COUNTY OFFICIAL

            MULTIPLE WATER RESCUES FROM VEHICLES CAUGHT IN STANDING
            WATER OVER ROADS IN THE CITY OF KENOSHA AND THROUGHOUT
            THE COUNTY. MANY ROADS COVERED BY STANDING WATER IN THE
            TOWNS OF BRISTOL...PLEASANT PRAIRIE AND SALEM TOWNSHIP
            FROM HEAVY RAINS THAT FELL BETWEEN 7 PM AND 10 PM CDT.

&&
SUMMARY OF AFTERNOON AND EVENING EVENT FRIDAY JUNE 19TH.

CRAVEN
Local storm report, Jun 19, 10:42 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1042 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     LIGHTNING        1 S BRISTOL             42.54N 88.05W
06/19/2009                   KENOSHA            WI   COUNTY OFFICIAL

            LIGHTNING STRUCK HOUSE AT INTERSECTION OF COUNTY HIGHWAY
            C AND U.S. HIGHWAY 45...AND A SECOND HOUSE 2 MILES SOUTH
            OF BRISTOL IN A SUBDIVISION NEAR GEORGE LAKE. TIME IS
            APPROXIMATE.

&&

REM

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:00 PM CDTRiver Flood WarningMKXMilwaukee38 hr
Jun 19, 7:18 PM CDTAreal Flood AdvisoryMKXMilwaukee, Waukesha3 hr
Jun 19, 7:39 PM CDTFlash Flood WarningMKXMilwaukee, Waukesha3 hr
Jun 19, 8:54 PM CDTRiver Flood WarningMKXMilwaukee7 hr
Jun 19, 8:58 PM CDTRiver Flood WarningMKXKenosha9 days
Jun 19, 9:12 PM CDTRiver Flood WatchMKXRacine10 hr
Jun 19, 9:41 PM CDTRiver Flood WarningMKXMilwaukee7 hr
Jun 20, 12:18 AM CDTAreal Flood AdvisoryMKXMilwaukee, Racine, Waukesha3 hr
Jun 20, 7:21 AM CDTRiver Flood WarningMKXRacine46 hr
Jun 20, 9:37 AM CDTRiver Flood WarningMKXRock11 hr

Nearby

River Flood Warnings in Wisconsin, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.